Journal article icon

Journal article

RHEUMATOID SYNOVITIS - A LOCALIZED FORM OF ANGIONEUROTIC-EDEMA

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDORMS
Role:
Author
Expand authors...
Journal:
ANNALS OF THE RHEUMATIC DISEASES
Volume:
43
Issue:
1
Pages:
109-110
Publication date:
1984-01-01
ISSN:
0003-4967
URN:
uuid:f2671c8e-4d2f-4e13-a5bc-c92ba7b7b419
Source identifiers:
473794
Local pid:
pubs:473794

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP